# SDR IPXA2021070971479

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N372UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65908
- Aircraft time: 1,560 hours, 648 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  LANDED NORMAL,  LE SLAT DISAGREE EICAS AND LIGHT WHEN FLAPS EXTENDED FROM 20 TO 25.PERFORMED FSEU BITE PROCEDURE PER FIM 27-51-00-815-809, NO FAULTS DETECTED, NO FAULTS IN FAULT HISTORY. CYCLED FLAP THROUGH ALL SETTINGS REF AMM 27-81-00. FLAPS AND SLATS OPERATED NORMAL AT THIS TIME.
